# SDR DALA2019040432169

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1013153) DURING INSPECTION FOUND GOUGE SEAT TRACK STA 520 LBL 24 AT PASSENGER CABIN. REPAIRED SEAT TRACK BTW BS 500H+10" AND BS 520 LBL24 AT PASSENGER CABIN AS PER B737-800 SRM 53-00-52 REPAIR 4.
